Alert archive / Iowa / Tornado Warnings in 1999
Tornado Warning 11, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this tornado warning at Jun 5, 1999, 4:39 PM CDT for Plymouth County, Iowa; Union County, South Dakota. It was in force for 36 min. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 5, 1999, 4:39 PM CDT (21:39 UTC)
- Expired
- Jun 5, 1999, 5:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Whole counties
Counties Plymouth County, IA, Union County, SD
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:49 PM CDT | Hail 2.75 | Jefferson, SD | |
| Jun 5, 4:50 PM CDT | Thunderstorm Wind 50 | North Sioux City, SD | |
| Jun 5, 5:15 PM CDT | Tornado F0 | Craig, IA | |
| Jun 5, 5:16 PM CDT | Hail 1.75 | Le Mars, IA |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:15 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1652 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
249 WFUS1 KFSD 052142 RRA TORFSD IAC149-NEC043-SDC127-052215- BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 439 PM CDT SAT JUN 5 1999 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * TORNADO WARNING FOR... NORTHERN DAKOTA COUNTY IN NORTHEAST NEBRASKA WESTERN PLYMOUTH COUNTY IN NORTHWEST IOWA SOUTHERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 515 PM CDT * AT 439 PM CDT...DOPPLER RADAR INDICATED A TORNADO 3 MILES NORTHWEST OF JACKSON... OR ABOUT 6 MILES NORTH OF HUBBARD...MOVING NORTHEAST AT 40 MPH. * THE TORNADO WILL BE NEAR... NORTH SIOUX CITY AROUND 445 PM CDT JEFFERSON AROUND 450 PM CDT THIS WARNING REPLACES THE SEVERE THUNDERSTORM WARNING PREVIOUSLY ISSUED FOR THE WARNED AREA. THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY. GO TO THE BASEMENT. IF A BASEMENT IS NOT AVAILABLE...GO TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SIOUX FALLS.
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:43 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 5, 2:43 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 243 PM CDT SAT JUN 5 1999 KEEPING ONE EYE ON CRNT WTHR AND ANOTHER ON THE FCST THIS AFTERNOON. PROBLEM FOR TONIGHT CENTERS AROUND SVR WX POSSIBILITIES. DRIER OUTFLOW ASSOCIATED WITH EARLY AM CONVECTION IN NEB HAS SPREAD OVR SE SD WHERE DEW POINTS HAVE FALLEN 5 TO 10 F. IN ADDITION...WK SHRA AND TSRA HAVE FORMED ALONG APPARENT BOUNDARY. WITH WARM MIDLEVEL AND STORMS WORKING WITH DRIER BL AIR...DO NOT EXPECT SIGNIFICANT DEVELOPMENT WITH THESE SHOWERS THIS AFTERNOON. ONCE STORMS MOVE TO THE NORTHEAST EXPECT DEW POINTS TO RETURN TO U60S TO L70S AS HAS HAPPENED IN ERN NEB. THIS WL SET STAGE FOR ANOTHER ROUND OF SEVERE WEATHER FOR CWA THIS EVENING. LOW PRESSURE DEEPENING IN NE CO ATTM. ISALLOBARIC FORCING HAS WINDS BEGINNING TO BACK TO S OR SE ACRS NEB AND SC SD. AS PRES FALLS EXPAND NE...EXPECT WINDS TO BACK ACROSS SE SD. WITH INCR MSTR CONV ALONG FRONT EXTENDING INTO SC SD...DEVELOPMENT WL LIKELY BEGIN NEAR FRNT ALONG NE/SD BORDER. WITH DEW POINTS IN M60S AROUND 9V9...EXPECT STORMS TO REMAIN SCT THIS EVENING WEST OF JAMES RIVER. VERT WIND PROFILE DOES SUPPORT SUPERCELL DEVELOPMENT AND WITH SFC VORTICITY TO WORK WITH TORNADOES ARE POSSIBLE. AS LOW KICKS OUT OF CO AND STORMS MOVE INTO MORE UNSTABLE AIR IN SE SD...EXPECT TSRA TO BECOME MORE WIDESPREAD. WUD EXPECT TRANSITION FROM SCATTERED SUPERCELLS TO DERECHO OR BOW ECHO SOMETIME AFTER SUNSET AS DRY MID LEVEL AIR INTERACTS WITH CONVECTION. STORMS SHOULD MOVE INTO SW MN/NW IA AROUND MIDNIGHT. EXPECT THAT MOST STORMS WL BE E OF CWA BY SUN MORN. HOWEVER... LINGERING STRATIFORM PCPN OR LIGHT TSRA MAY LINGER E OF I-29. FARTHER W...EXPECT SCT-BKN SKIES EARLY. MUCH DRIER AIR EXPECTED TO MOVE INTO SE SD/NW IA/SW MN DURING THE MORNING AND REMAIN THROUGH THE DAY. WITH DRY LOW LEVEL...DO NOT EXPECT TSRA DEVELOPEMENT. FARTHER WEST...SFC TROF EXTENDING FROM LOW PRES IN ERN ND INTO SC SD COULD BE FOCUS FOR -TSRA DURING THE AFTERNOON SO WL GO CHC POPS THERE. SUN NGT AND MON LOOK QUIET AS SFC RIDGE MOVES IN. WITH SOMEWHAT DRIER AIR...LOWS SHOULD FALL INTO THE 50S. EXPECT RETURN FLOW TO BEGIN BRINGING MSTR BACK INTO SC SD DURING THE DAY. HOWEVER...ANY CONVECTION SHUD HOLD OFF UNTIL MONDAY NIGHT OR TUESDAY. FARTHER EAST...SKIES WL BE MOSTLY SUNNY. 850 TEMPS NR 20C WL ALLOW HIGHS BACK INTO THE LOW TO MIDDLE 80S. .FSD...NONE SCHUMACHER
In the hours before
Special weather statement, Jun 5, 11:12 AM CDT, 5 hours 27 minutes before
SIGNIFICANT WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1112 AM CDT SAT JUN 5 1999 *** THIS SIGNIFICANT WEATHER OUTLOOK FROM THE NATIONAL WEATHER SERVICE PERTAINS ONLY TO CONDITIONS ASSOCIATED WITH THUNDERSTORMS. *** .SYNOPSIS...INGREDIENTS ARE SHAPING UP FOR THE POTENTIAL FOR A SEVERE WEATHER OUTBREAK LATE THIS AFTERNOON AND EVENING. A LOW LEVEL JET OF 40 TO 50 KTS SOUTH OF THE AREA WILL CONTINUE TO BRING IN AMPLE MOISTURE AND UNSTABLE AIR THIS AFTERNOON. SURFACE BASED LIFTED INDICES ARE CURRENTLY...AND FORECAST TO MAINTAIN ANYWHERE FROM -10 TO ABOUT -5 OVER THE SIOUX FALLS COUNTY WARNING AREA THROUGH THIS EVENING. A SURFACE COLD FRONT WILL BECOME QUASI STATIONARY FROM SOUTH CENTRAL SOUTH DAKOTA TO JUST WEST OF HURON...FORECASTING THE NORTHERN END TO LAY OVER A BIT INTO THE BROOKINGS AREA BY EVENING. THE JET STREAM IS CURRENTLY 105 TO 120KTS IN NEW MEXICO...AND THIS JET MAX SHOULD MOVE CLOSER TO THE AREA BY EVENING...USHERING ABUNDANT MID LEVEL COOLING. SURFACE DEW POINTS ARE ALSO CURRENTLY IN THE TEENS ACROSS PORTIONS OF COLORADO...AND THIS DRY LINE IS FORECAST TO MOVE INTO WESTERN KANSAS AND NEAR CENTRAL NEBRASKA BY 7 PM TONIGHT. EXPECT THUNDERSTORM DEVELOPMENT TO BEGIN LATE THIS AFTERNOON OR EARLY EVENING JUST SOUTH AND EAST OF COLD FRONT IN PORTIONS OF SOUTH CENTRAL SD NEAR MISSOURI RIVER...PROPAGATING RAPIDLY NORTHEASTWARD AND EASTWARD THROUGH THE EVENING HOURS. IN ADDITION...SOUNDINGS AT NORTH PLATTE AND OMAHA DO SHOW A LOT OF DRY AIR IN THE MID LEVELS... INCREASING THE POTENTIAL FOR STRONG DOWNBURST WINDS. SDZ038-039-052-053-060500- BEADLE-JERAULD-KINGSBURY-SANBORN- INCLUDING THE CITIES OF...HURON 1112 AM CDT SAT JUN 5 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS SHOULD DEVELOP AFTER 5 PM THIS AFTERNOON. A SEVERE STORM MAY BE POSSIBLE. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM. SDZ050-057-058-063-060500- AURORA-BRULE-CHARLES MIX-GREGORY- INCLUDING THE CITIES OF...CHAMBERLAIN 1112 AM CDT SAT JUN 5 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS SHOULD BEGIN TO DEVELOP AFTER 4 PM THIS AFTERNOON. SOME OF THESE STORMS WILL BE SEVERE. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION IS LIKELY AFTER 4 PM. SDZ059-064-065-068>071-NEZ013-014-060500- BON HOMME-CLAY-DAVISON-DOUGLAS-HUTCHINSON-UNION-YANKTON-DAKOTA-DIXON- INCLUDING THE CITIES OF...MITCHELL...YANKTON 1112 AM CDT SAT JUN 5 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AFTER 5 PM...BECOMING MORE NUMEROUS IN THE EARLY EVENING. SOME OF THESE STORMS WILL BE SEVERE BEFORE MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION IS LIKELY AFTER 5 PM. SDZ054>056-060>062-066-067-MNZ098-IAZ001-002-012>014-020>022-031-032-060500- HANSON-LAKE-LINCOLN-MC COOK-MINER-MINNEHAHA-MOODY-TURNER-ROCK- BUENA VISTA-CHEROKEE-CLAY IA-IDA-LYON IA-O'BRIEN-OSCEOLA-PLYMOUTH- SIOUX-WOODBURY- INCLUDING THE CITIES OF...SIOUX FALLS...LUVERNE...LE MARS... ROCK RAPIDS...SIOUX CENTER...SIOUX CITY...SPENCER...STORM LAKE 1112 AM CDT SAT JUN 5 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AFTER 6 PM...BECOMING MORE NUMEROUS THROUGH THE EVENING HOURS. SEVERE STORMS CAN BE EXPECTED BEFORE MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION IS LIKELY AFTER 6 PM. SDZ040-MNZ071-072-080-081-089-090-097-IAZ003-060500- BROOKINGS-COTTONWOOD-JACKSON-LINCOLN MN-LYON MN-MURRAY-NOBLES- PIPESTONE-DICKINSON- INCLUDING THE CITIES OF...BROOKINGS...PIPESTONE...SLAYTON... WORTHINGTON...SPIRIT LAKE 1112 AM CDT SAT JUN 5 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE AREA AFTER 8 PM... BECOMING MORE NUMEROUS BEFORE MIDNIGHT. SEVERE THUNDERSTORMS ARE DEFINETLY POSSIBLE IN THE LATE EVENING HOUR THROUGH AROUND MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION IS LIKELY AFTER 8 PM. FUHS
Special weather statement, Jun 5, 11:12 AM CDT, 5 hours 27 minutes before
SIGNIFICANT WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1112 AM CDT SAT JUN 5 1999 *** THIS SIGNIFICANT WEATHER OUTLOOK FROM THE NATIONAL WEATHER SERVICE PERTAINS ONLY TO CONDITIONS ASSOCIATED WITH THUNDERSTORMS. *** .SYNOPSIS...INGREDIENTS ARE SHAPING UP FOR THE POTENTIAL FOR A SEVERE WEATHER OUTBREAK LATE THIS AFTERNOON AND EVENING. A LOW LEVEL JET OF 40 TO 50 KTS SOUTH OF THE AREA WILL CONTINUE TO BRING IN AMPLE MOISTURE AND UNSTABLE AIR THIS AFTERNOON. SURFACE BASED LIFTED INDICES ARE CURRENTLY...AND FORECAST TO MAINTAIN ANYWHERE FROM -10 TO ABOUT -5 OVER THE SIOUX FALLS COUNTY WARNING AREA THROUGH THIS EVENING. A SURFACE COLD FRONT WILL BECOME QUASI STATIONARY FROM SOUTH CENTRAL SOUTH DAKOTA TO JUST WEST OF HURON...FORECASTING THE NORTHERN END TO LAY OVER A BIT INTO THE BROOKINGS AREA BY EVENING. THE JET STREAM IS CURRENTLY 105 TO 120KTS IN NEW MEXICO...AND THIS JET MAX SHOULD MOVE CLOSER TO THE AREA BY EVENING...USHERING ABUNDANT MID LEVEL COOLING. SURFACE DEW POINTS ARE ALSO CURRENTLY IN THE TEENS ACROSS PORTIONS OF COLORADO...AND THIS DRY LINE IS FORECAST TO MOVE INTO WESTERN KANSAS AND NEAR CENTRAL NEBRASKA BY 7 PM TONIGHT. EXPECT THUNDERSTORM DEVELOPMENT TO BEGIN LATE THIS AFTERNOON OR EARLY EVENING JUST SOUTH AND EAST OF COLD FRONT IN PORTIONS OF SOUTH CENTRAL SD NEAR MISSOURI RIVER...PROPAGATING RAPIDLY NORTHEASTWARD AND EASTWARD THROUGH THE EVENING HOURS. IN ADDITION...SOUNDINGS AT NORTH PLATTE AND OMAHA DO SHOW A LOT OF DRY AIR IN THE MID LEVELS... INCREASING THE POTENTIAL FOR STRONG DOWNBURST WINDS. SDZ038-039-052-053-060500- BEADLE-JERAULD-KINGSBURY-SANBORN- INCLUDING THE CITIES OF...HURON 1112 AM CDT SAT JUN 5 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS SHOULD DEVELOP AFTER 5 PM THIS AFTERNOON. A SEVERE STORM MAY BE POSSIBLE. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM. SDZ050-057-058-063-060500- AURORA-BRULE-CHARLES MIX-GREGORY- INCLUDING THE CITIES OF...CHAMBERLAIN 1112 AM CDT SAT JUN 5 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS SHOULD BEGIN TO DEVELOP AFTER 4 PM THIS AFTERNOON. SOME OF THESE STORMS WILL BE SEVERE. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION IS LIKELY AFTER 4 PM. SDZ059-064-065-068>071-NEZ013-014-060500- BON HOMME-CLAY-DAVISON-DOUGLAS-HUTCHINSON-UNION-YANKTON-DAKOTA-DIXON- INCLUDING THE CITIES OF...MITCHELL...YANKTON 1112 AM CDT SAT JUN 5 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AFTER 5 PM...BECOMING MORE NUMEROUS IN THE EARLY EVENING. SOME OF THESE STORMS WILL BE SEVERE BEFORE MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION IS LIKELY AFTER 5 PM. SDZ054>056-060>062-066-067-MNZ098-IAZ001-002-012>014-020>022-031-032-060500- HANSON-LAKE-LINCOLN-MC COOK-MINER-MINNEHAHA-MOODY-TURNER-ROCK- BUENA VISTA-CHEROKEE-CLAY IA-IDA-LYON IA-O'BRIEN-OSCEOLA-PLYMOUTH- SIOUX-WOODBURY- INCLUDING THE CITIES OF...SIOUX FALLS...LUVERNE...LE MARS... ROCK RAPIDS...SIOUX CENTER...SIOUX CITY...SPENCER...STORM LAKE 1112 AM CDT SAT JUN 5 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AFTER 6 PM...BECOMING MORE NUMEROUS THROUGH THE EVENING HOURS. SEVERE STORMS CAN BE EXPECTED BEFORE MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION IS LIKELY AFTER 6 PM. SDZ040-MNZ071-072-080-081-089-090-097-IAZ003-060500- BROOKINGS-COTTONWOOD-JACKSON-LINCOLN MN-LYON MN-MURRAY-NOBLES- PIPESTONE-DICKINSON- INCLUDING THE CITIES OF...BROOKINGS...PIPESTONE...SLAYTON... WORTHINGTON...SPIRIT LAKE 1112 AM CDT SAT JUN 5 1999 * FORECAST THROUGH MIDNIGHT: SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE AREA AFTER 8 PM... BECOMING MORE NUMEROUS BEFORE MIDNIGHT. SEVERE THUNDERSTORMS ARE DEFINETLY POSSIBLE IN THE LATE EVENING HOUR THROUGH AROUND MIDNIGHT. * SIGNIFICANT WEATHER: SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH. LARGE HAIL...DIME SIZE OR LARGER. TORNADOES POSSIBLE. HEAVY RAIN. * SPOTTER ACTIVATION: SPOTTER ACTIVATION IS LIKELY AFTER 8 PM. FUHS
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:04 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Sioux | 41 min |
| Jun 5, 5:12 PM CDT | Tornado Warning | FSD | Plymouth, Sioux | 48 min |
| Jun 5, 5:30 PM CDT | Severe Thunderstorm Warning | FSD | O'Brien | 30 min |
| Jun 5, 5:42 PM CDT | Tornado Warning | FSD | Cherokee, O'Brien | 33 min |
| Jun 5, 6:15 PM CDT | Tornado Warning | FSD | O'Brien | 15 min |
| Jun 5, 6:17 PM CDT | Severe Thunderstorm Warning | FSD | Sioux | 33 min |
| Jun 5, 6:21 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth | 34 min |
| Jun 5, 6:27 PM CDT | Tornado Warning | FSD | Plymouth | 33 min |
| Jun 5, 6:32 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson, O'Brien, Osceola | 48 min |
| Jun 5, 6:40 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee | 35 min |
| Jun 5, 6:49 PM CDT | Severe Thunderstorm Warning | FSD | Sioux | 41 min |
| Jun 5, 6:49 PM CDT | Severe Thunderstorm Warning | FSD | Clay | 31 min |
| Jun 4, 10:29 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Gregory | 31 min |
| Jun 4, 11:00 PM CDT | Tornado Warning | FSD | Gregory | 45 min |
| Jun 4, 11:05 PM CDT | Tornado Warning | FSD | Brule | 25 min |
| Jun 4, 11:25 PM CDT | Tornado Warning | FSD | Charles Mix | 35 min |
| Jun 4, 11:43 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld | 47 min |
| Jun 5, 12:05 AM CDT | Tornado Warning | FSD | Aurora, Jerauld, Sanborn | 25 min |
| Jun 5, 2:08 AM CDT | Severe Thunderstorm Warning | FSD | Brookings | 32 min |
| Jun 5, 4:24 PM CDT | Severe Thunderstorm Warning | FSD | Union | 36 min |
| Jun 5, 5:38 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 37 min |
| Jun 5, 6:05 PM CDT | Severe Thunderstorm Warning | FSD | Turner, Yankton | 50 min |
| Jun 5, 6:53 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 32 min |
Nearby
Tornado Warnings in Iowa, 1999Tornado Warnings in South Dakota, 1999Every tornado warning in 1999Tornadoes in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.